# SDR ASAA2015052711877

- Difficulty date: May 27, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 24,489 hours, 7,555 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP FWD CABIN ILLUMINATED ON MASTER CAUTION RECALL.  ACFT GROUNDED. BITE OF NR 2 CONTROLLER SHOWS ZONE FAULT LAST LEG.  RESET FAULT & RAN BITE REF TASK 21-61-20. OPS CHECK NORMAL.
